MathSciNet Relay Station
MathSciNet bibliographic data
MR1142506 46B25 (41A65 46B20)
Baronti, M.; Papini, P. Norm-one projections onto subspaces of finite codimension in $l_1$ and $c_0$. Period. Math. Hungar. 22 (1991), no. 3, 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement